Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
188 Doctors are Online

History of renal transplantation. Seen albumin traces. What could be the measure to pervent it?

Dear Dr. My husband had renal transplant 13 years ago. Albumine trace is seen 2 years back so could you let me know why it is seen and what could be the measures to prevent it? We have in consultation with the Dr. This the Dr. told us only 2 months back and had given medicine but still the trace is seen. We use allopathy Dr. Thank you
Asked On : Mon, 10 Dec 2012
Answers:  1 Views:  23
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Nephrologist 's  Response
Thanks for the query.
Congratulations to your husband on completing 13 years post transplant.
Presence of albumin in urine indicates early damage to the kidneys. It becomes more common as the transplant gets older as is your husband's case.
If the creatinine is stable, at this point we can give some medications to try and reduce the albumin but it may not disappear completely. Control of BP and diabetes will also help.
Follow up with your nephrologist regularly.
Hope this helps
Good luck.
Answered: Mon, 10 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor